Advances in Differential Equations

Positive solutions for equations and systems with $p$-Laplace like operators

M. García-Huidobro, J. R. J. R. Ward, and R. Manásevich

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the existence of positive solutions to boundary-value problems of the form \begin{align*} \begin{gathered} (\phi(u'))'+f(t,u)=0,\quad t\in(0,1)\\ \theta(u(0))=\beta \theta(u'(0)), \quad \theta(u(1))=-\delta \theta(u'(1)), \quad \beta,\delta\ge 0, \end{gathered} \end{align*} where $\phi$ and $\theta$ are odd increasing homeomorphisms of the real line. We also prove the existence of positive solutions to related systems. Our approach is via a priori estimates and Leray-Schauder degree.

Article information

Source
Adv. Differential Equations Volume 14, Number 5/6 (2009), 401-432.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867255

Mathematical Reviews number (MathSciNet)
MR2502700

Zentralblatt MATH identifier
1185.34028

Subjects
Primary: 34B15: Nonlinear boundary value problems 34B18: Positive solutions of nonlinear boundary value problems

Citation

García-Huidobro, M.; Manásevich, R.; J. R. Ward, J. R. Positive solutions for equations and systems with $p$-Laplace like operators. Adv. Differential Equations 14 (2009), no. 5/6, 401--432. https://projecteuclid.org/euclid.ade/1355867255.


Export citation